# SDR CA041216004

- Difficulty date: December 16, 2004
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 1 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Sheared
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ENGINE REMOVAL, ONE OF THE TOP ENGINE MOUNT BOLTS P/N CSP282-29 BOLT FAILED. THE HEADS SHEARED OFF AFTER APPROXIMATELY A .7500 TURN OF THE BOLT.  REVIEWED (TC NR 20041216004)
